Advances in Linear Algebra & Matrix Theory

Vol.4 No.3(2014), Paper ID 49964, 16 pages

DOI:10.4236/alamt.2014.43014

 

On the FOM Algorithm for the Resolution of the Linear Systems Ax = b

 

Mongi Benhamadou

 

Department of Mathematics, Faculty of Sciences of Sfax, Sfax, Tunisia

 

Copyright © 2014 Mongi Benhamadou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Benhamadou, M. (2014) On the FOM Algorithm for the Resolution of the Linear Systems Ax = b. Advances in Linear Algebra & Matrix Theory, 4, 156-171. doi: 10.4236/alamt.2014.43014.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.